MathSciNet Relay Station
MathSciNet bibliographic data
MR223349 13.15
Gilmer, Robert; Heinzer, William J. Intersections of quotient rings of an integral domain. J. Math. Kyoto Univ. 7 1967 133–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement